# SDR IXXA20130920033

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 96,079 hours, 23,903 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 56417345002
- Part serial: 12
- Condition: Malfunctioned
- Location: Aileron System
- Part time: 10,299 hours, 3,043 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS FELT ABNORMALLY STIFF AILERONS, DURING APPROACH.  TROUBLESHOT AILERON SYS IAW MM 27-10-0.  FOUND RT AILERON INBD HINGE BEARING FAILED.  R & R BEARING IAW MM 27-10-0.  FOUND RT AILERON POWER CYLINDER HOT TO THE TOUCH AFTER OPERATING AILERONS.  R & R RT AILERON POWER CONTROL CYLINDER AND VALVE IAW MM 27-11-6.  SYS OPS CHECKS GOOD.  PERFORMED INSP AND OPS CHECK OF RT AILERON TORQUE TUBE AND OVERRIDE MECHANISM IAW MM 27-11-5. NO DEFECTS NOTED. PERFORMED INSP AND CHECK OF AILERON CONTROL CABLES AND PULLEYS IAW MM 27-10-0.  NO DEFECTS NOTED.
